# SDR SWAA2015051139505

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 71,322 hours, 59,123 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 65464525A
- Part serial: MA14495
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER INBD ATTACH LUG DAMAGED.  R & R NR 4 SPOILER IAW AMM.
